# SDR JJBA20250716045

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,510 hours, 30,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL WHILE MOVING FROM 9 TO 22. FLAP SURFACES AND FSL ARE SET TO 9 DEGREES. ALSO, CONNECTORS P3683 AND P3682 ARE DISCONNECTED AND SECURED FOR FLAPS 9 FERRY FLIGHT. STARTED ZERO RIGGING OF LH IB FLAP. COMPLETED ZERO RIGGING. OPS CHECK SAT. CONNECTORS P3683/P3682 RECONNECTED.
